# SDR AALA20170222018

- Difficulty date: February 22, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 23,962 hours, 9,321 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 100201022090
- Condition: Failed
- Location: Static
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, A
- Precautionary procedure: H, D

## Discrepancy

FLIGHT INTERRUPTED DUE TO ELECTRICAL WARNING.  ON RETURN TO GATE, CREW REPORTED ELECTRICAL FUMES AND FIRE IN THE ELECTRICAL EQUIPMENT COMPARTMENT.  ELECTRICAL POWER REMOVED FROM AIRCRAFT. AIRCRAFT REMOVED FROM SERVICE.  AIRCRAFT WAS GROUNDED.   REMOVED AND REPLACED STATIC INVERTER ASSEMBLY IAW AMM 24-34-21. OPS CHECKED GOOD.
